# SDR SWIA2020033049505

- Difficulty date: February 19, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RUDDER LOWER LEADING EDGE ON RH SIDE DAMAGED   (C-CHECK) RO 3/26/2020   REMOVED AND REPLACED THE DAMAGED RH LOWER LE RUDDER SKIN REF CRJ200 SRM, BOMBARDIER DRAWING.  RESTORED FINISH.  COMPLIED WITH ST
